# SDR AT0000444

- Difficulty date: October 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY LEFT EMERGENCY LIGHT OUT.  SECURED GROUND WIRE AT AFT ENTRY DOOR EMERGENCY LIGHT IAW DC9 MM 20-50.
